# SDR UPS204934

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY EXIT LIGHTS VERY DIM.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.
